Find numerous General Surgeons in India from the comfort of your home on Lybrate.com. You will find General Surgeons with more than 42 years of experience on Lybrate.com. You can find General Surgeons online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Laparoscopic Cholecystectomy Procedure
Treatment of Lumpectomy
Treatment of Bone Marrow Transplantation
Kidney Stones Treatment
Male Breast Reduction Treatment
Accident Injuries Treatment
Gastric Bypass Surgery
Prostate Laser Surgery
Urinary Incontinence Surgery
Stem Cell Transplant
Post Induction Therapy
Post Induction Transplant
Varicose Vein Laser Treatment
I am having ring worm in my both thighs. If am taking Levo M tablet daily, applying KZ soap and KZ Cream since last 8 months. It was cured a bit but now, it again starts itching. 2nd Problem is it left black skin wherever it got cure. It is spreading in very big area. Please suggest what should I do.
I am 22 years old university goers student. I have to expose in pollution for daily life work. My skin get rough with dullness. Pimples comeout. 2-3 acne happens. Skin gets more dark complexion with dullness. Please doctor prescribe some medicine and help me!
I am 22 year male, mere face par black spot ho gaye hai. Main 2-3 months se doctor se medicine le rha hun but wo kam ni ho rhe hain. So please help me.
How do I get my original face colour back I was too fair but now m not dat fair how do I get glow on face telma some cream or home remedies.
Her hands have something like allergic problem. Skin comes out and it occurs again and again. From 4 year.
How is kojivit get for skin Does it makes our skin fair Can we use it as fairness cream Before I used melacare cream after side effect my skin is more darker now. Do kojivit get makes me fairer now and makes my skin clear please tell me I am feeling shy to go out of my house due to its side effect I want fairer skin please help me.
I am suffering from a Itchy skin with rashes from past 6 years on my penis. Its not too regular but sometimes the itching is too high if that if I am not active with my physical/sexual activities it re occurs. I know the reason as its because of my masturbation I used to do at my early 16s and was not aware of cleaning my penis properly. But now it is creating problem in my married life. Is there any way or medicine that can solve my problem.
If stressed, consuming certain food and medications can trigger skin rashes. This kind of rash is called hives. It is also known as urticaria. Anyone can be affected by hives, at least 20% of people are affected by hives at some time or the other in their lives. The itching could be severe or mild. It starts as a patch of scaly white skin that develops into red welts over time. To make sure the itching does not worsen, scratching, emotional stress, alcoholic drinks and exercise should be avoided.
- Itchy bumps that are raised and are either red or flesh coloured
- If the hive is pressed in the middle, the skin whitens this symptom is called blanching.
- The hive formation can appear anywhere, disappear and then reappear somewhere else.
- Certain food like shellfish, eggs, peanuts and other nuts
- Certain medicines like antibiotics, ibuprofen and aspirin
- Insect bites or stings
- Physical causes like pressure, sun exposure, cold, exercise and heat
- Blood transfusions
- Bacterial infections
- Pet allergens
- Viral infections like the common cold, hepatitis and infectious mononucleosis
- Certain plants like poison ivy and poison oak
There is no distinct cure for hives. But you can control its symptoms in the following ways:
- Antihistamines help in blocking histamines, which cause the allergy symptoms. Non sedating or low sedating Antihistamines will be mostly recommended by your doctor.
- If episodes of hives are several, it may require limited treatment with prednisone. Prednisone will be able to lessen the symptoms.
- If the symptoms get severe enough so much so that it swells up your tongue and you have problem breathing, then the doctor might prescribe an epinephrine. However, these symptoms can mean another thing, an anaphylaxis shock. Epinephrine is the only treatment for an anaphylaxis shock.
If what caused hives to break out is figured out, then measures should be taken to avoid or eliminate the triggers.
- Avoid eating food items that triggered the symptoms in the first place
- If harsh soaps, frequent bathing cause hives, they should be avoided
- Tight clothing should be avoided
- If cold triggers hives, then wear warm clothing, wrap a scarf and do not swim in cold water.
- Avoid sun exposure and wear sunblock
- If a specific medication is causing the hives, inform your doctor.